I recently switched to the generic product and I find that I have a strange after taste. Could be a different medication, and I trying to rule them out one by one.
10 May 2010
There are no reported metallic taste side-effects for Allegra D or the generic.
Good luck finding the cause!
- Allegra-D Information for Consumers
- Allegra-D Information for Healthcare Professionals (includes dosage details)
- Side Effects of Allegra-D (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My father has been on vancomycin every other day through an iv for two months. He lost 50 lbs because the vanco leaves a metalic taste in his mouth. ...
1 answer • 29 Jun 2010
I just increased my lyrica and on the 2nd day I've gotten a metallic taste and a dry mouth that I can't get rid of. How long does this last?
1 answer • 10 May 2013
I get a metallic taste in my mouth from sertraline. Does this happen for others? And if so, how long
... will it last? I just started taking 50mg/day and will increase the dose to 100 mg/day after one week. I'm concerned that it will continue ...
3 answers • 21 Dec 2014
Dr. said I have acute bronchitis & so he gave me a shot of steroids this am with a z-pack to take. Now I have a bitter almost metallic taste in ...
1 answer • 28 Sep 2015
I started on ivokana 3 weeks ago I have a bitter metallic taste Now in my mouth. Its worse if I eat anything with sugar .it is horrible nothing taste ...
0 answers • 7 Nov 2015